# SDR YENA20150221027

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 22,668 hours, 13,756 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70265421901
- Part serial: 06056569
- Condition: Failed
- Location: Mau 1
- Part time: 23,795 hours, 14,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY FAILED IN FLIGHT. R & R MAU1 NIC1 CARD IAW AMM 31-41-04.  NO FAULTS NOTED.
